# SDR ASAA2015082512904

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 25,494 hours, 7,884 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH RESET. ACFT GROUNDED.  NR 2 PACK TEMP CONTROLLER LOGGED FWD CAB TRIM AIR FAULT, PERFORMED FIM 21-62, TASK 834 & FAULT CLEARED.  PERFORMED PACK TEMP CONTROLLER BITE CK, FIM 21-62, TASK 801 & BITE CK PASSED.  GROUND FUNCTIONAL CK GOOD. OK FOR ETOPS SERVICE.
